ITEM METADATA RECORD
Title: Bonus-malus scales using exponential loss functions
Authors: Denuit, M ×
Dhaene, Jan #
Issue Date: 2001
Series Title: Blätter der Deutsche Gesellschaft für Versicherungsmathematik vol:25 pages:13-27
ISSN: 0012-0200
VABB publication type: VABB-1
Publication status: published
KU Leuven publication type: AT
Appears in Collections:Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.